Coisotropic varieties and their generating families

S. Janeczko

Annales de l'I.H.P. Physique théorique (1992)

  • Volume: 56, Issue: 4, page 429-441
  • ISSN: 0246-0211

How to cite


Janeczko, S.. "Coisotropic varieties and their generating families." Annales de l'I.H.P. Physique théorique 56.4 (1992): 429-441. <>.

author = {Janeczko, S.},
journal = {Annales de l'I.H.P. Physique théorique},
keywords = {coisotropic varieties; symplectic manifold; Lagrangian submanifolds; singularities},
language = {eng},
number = {4},
pages = {429-441},
publisher = {Gauthier-Villars},
title = {Coisotropic varieties and their generating families},
url = {},
volume = {56},
year = {1992},

AU - Janeczko, S.
TI - Coisotropic varieties and their generating families
JO - Annales de l'I.H.P. Physique théorique
PY - 1992
PB - Gauthier-Villars
VL - 56
IS - 4
SP - 429
EP - 441
LA - eng
KW - coisotropic varieties; symplectic manifold; Lagrangian submanifolds; singularities
UR -
ER -


  1. [AM] R. Abraham and J.E. Marsden, Foundations of Mechanics, Benjamin/Cummings, Reading, 1978. Zbl0393.70001MR515141
  2. [A] V.I. Arnol'd, Lagrangian Manifolds with Singularities, Asymptotic Rays and the Open Swallowtail, Funkt. Anal. Appl., Vol. 15, 1981, pp. 1-14. Zbl0484.58008MR639196
  3. [AVG] V.I. Arnol'd, S.M. Gusein-Zade and A.N. Varchenko, Singularities of Differentiable Maps, Vol. I, 1985, Birkhäuser, Boston. Zbl0554.58001MR777682
  4. [AG] V.I. Arnol'd and A.B. Givental, Symplectic Geometry, Itogi Nauki i Techniki, Contemporary Problems in Mathematics, Fundamental Directions, Vol. 4, pp. 5-139. MR842908
  5. [BT] S. Benenti and W.M. Tulczyjew, The Geometrical Meaning and Globalization of the Hamilton-Jacobi Method, Lect. Notes Math., Vol. 863, 1980, pp. 9-21. Zbl0462.58019MR607684
  6. [G] A.B. Givental, Singular Lagrangian Submanifolds and their Lagrangian mappings, Itogi Nauki, Contemporary Problems, Vol. 33, 1988, pp. 55-112. Zbl0731.58023MR967765
  7. [GT] M. Golubitsky and D. Tischler, A Survey on the Singularities and Stability of Differential Forms, Astérisque, Vol. 59-60, 1978, pp. 43-82. Zbl0412.58002MR542731
  8. [J] S. Janeczko, Generating Families for Images of Lagrangian Submanifolds and Open Swallowtails, Math. Proc. Cambridge Phil. Soc., Vol. 100, 1986, pp 91-107. Zbl0635.58012MR838655
  9. [K] J.B. Keller, Rays, Waves and Asymptotics, Bull. Am. Math. Soc., Vol. 84, 1978, pp. 727-749. Zbl0393.35002MR499726
  10. [L] R.K. Luneburg, Mathematical Theory of Optics, University of California Press, Berkeley, 1964. Zbl0166.16201MR172589
  11. [Ma] J. Martinet, Singularities of Smooth Functions and Maps, Cambridge University Press, Cambridge, 1982. Zbl0522.58006MR671585
  12. [Me] R.B. Melrose, Equivalence of glancing hypersurfaces, Invent. Math., Vol. 37, 1976, pp. 165-192. Zbl0354.53033MR436225
  13. [Mo] J. Moser, On the Volume Elements on Manifolds, Trans. Am. Math. Soc., Vol. 120, No. 2, 1965, pp. 280-296. Zbl0141.19407MR182927
  14. [P] F. Pham, Singularités des systèmes différentiels de Gauss-Manin, Progress in Mathematics, Vol. 2, 1980, Birkhäuser. MR553954
  15. [We] A. Weinstein, Lectures on Symplectic Manifolds, C.B.M.S. Conf. SeriesA.M.S., Vol. 29, 1977. Zbl0406.53031MR464312
  16. [Wa] G. Wassermann, Stability of Unfoldings in Space and Time, Acta Math., Vol. 135, 1975, pp. 58-128. Zbl0315.58010MR433497
  17. [Z] V.M. Zakalyukin, Bifurcations of Fronts and Caustics Depending on a Parameter and Versality of Maps, Itogi nauki, Contemporary Problems Math., Vol. 22, 1983, pp. 56-93. MR735440

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.